Skip to content

A Short Proof of Kowalsky’s Hedgehog Theorem

Swardson, M. A. (1979). A Short Proof of Kowalsky’s Hedgehog Theorem. Proceedings of the American Mathematical Society, 75(1), 188-192.

Type
Conference paper
Intellectual base
Primary research
Year
1979
Volume
75
Issue
1
Pages
188-192
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0002-9939-1979-0529240-7matched

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:654a270c28d9 · see in the full table